# SDR UIEA200400092

- Difficulty date: May 11, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 29155
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HKG/ICN - ON GROUND, ODOR IN FLIGHT DECK.  FOUND WINDOW HEAT SWITCH 'ON' POSTION, BUT IT WAS GONE AFTER SWITCH 'OFF' POSTION.  REPLACED HEAT CONTROLLER SEE LOG PAGE 511683 ITEM NR 1.  (M)
